# SDR UALA2012032701943

- Difficulty date: March 26, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 45,378 hours, 5,488 cycles
- Engine: Pwa PW40903
- System (JASC): 5250 · Fixed Inner Doors
- Part: Peep Sight
- Condition: Misinstalled
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR PEEP HOLE APPEARS TO BE INSTALLED IN REVERSE.  REPLACED FLT DECK DOOR PEEK HOLE.
